Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 14, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 30, 2010, 3:00 PM MDT for Fremont County, Colorado. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2010, 3:00 PM MDT (21:00 UTC)
- Expired
- Jul 30, 2010, 4:59 PM MDT
- In force
- 119 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 4:00 PM MDT | FLASH FLOOD | Cotopaxi, CO | 6 INCHES OF WATER FLOWING DOWN DRY CREEK BED NEAR COTOPAXI. MOST WATER CAUGHT BY DITCH...LEAVING 1 INCH OF FLOWING WATER AND ROCKS OVER HIGHWAY 50 NEAR KOA CAMPGROUND JUST EAST OF COTOPAXI. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.0 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1369 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162
WGUS55 KPUB 302100
FFWPUB
COC043-310000-
/O.NEW.KPUB.FF.W.0014.100730T2100Z-100731T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
300 PM MDT FRI JUL 30 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...
* UNTIL 600 PM MDT
* AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR INDICATED THAT UP TO 2 INCHES OF
RAINFALL HAS FALLEN ACROSS PORTIONS OF THE ADVISORY AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COALDALE...COTOPAXI AND TEXAS CREEK.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CARROL
CREEK...BERNARD CREEK...ARKANSAS RIVER...TEXAS CREEK...SHORT
CREEK...BIG COTTONWOOD CREEK...MIDDLE PRONG HAYDEN CREEK...MONUMENT
CREEK...OAK CREEK...SULLIVAN CREEK...LITTLE COTTONWOOD
CREEK...HAMILTON CREEK AND SOUTH LAKE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD LEAVE STREAMS OR
CREEKS AND HEAD FOR HIGHER GROUND AT ONCE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3846 10548 3826 10555 3825 10577 3833 10586
3846 10567
$$2 follow-up statements
287
WGUS75 KPUB 302205
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT FRI JUL 30 2010
COC043-310000-
/O.CON.KPUB.FF.W.0014.000000T0000Z-100731T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT CO-
405 PM MDT FRI JUL 30 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL FREMONT
COUNTY UNTIL 600 PM MDT...
AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR INDICATES UP TO AROUND 2 INCHES OF RAIN MAY HAVE
FALLEN ACROSS THE ADVISORY AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COALDALE...COTOPAXI AND TEXAS CREEK.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CARROL
CREEK...BERNARD CREEK...ARKANSAS RIVER...TEXAS CREEK...SHORT
CREEK...BIG COTTONWOOD CREEK...MIDDLE PRONG HAYDEN CREEK...MONUMENT
CREEK...OAK CREEK...SULLIVAN CREEK...LITTLE COTTONWOOD
CREEK...HAMILTON CREEK AND SOUTH LAKE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3846 10548 3826 10555 3825 10577 3833 10586
3846 10567
$$955
WGUS75 KPUB 302259
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT FRI JUL 30 2010
COC043-302313-
/O.CAN.KPUB.FF.W.0014.000000T0000Z-100731T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT CO-
459 PM MDT FRI JUL 30 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
FREMONT COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3846 10548 3826 10555 3825 10577 3833 10586
3846 10567
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:44 AM MDT, 11 hours 16 minutes earlier.
Area forecast discussion, Jul 30, 3:44 AM MDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 344 AM MDT FRI JUL 30 2010 .SHORT TERM... ...POTENTIAL FOR HEAVY RAIN AND FLOODING TODAY... MAIN SHORT TERM CONCERN IS THE POTENTIAL FOR HEAVY RAINFALL AND POSSIBLE FLASH FLOODING THIS AFTERNOON AND EVENING. CURRENTLY...WV IMAGERY SHOWS MONSOON PLUME EDGING EWD OVR CENTRAL CO...WITH DEEP MOISTURE STREAMING IN FROM THE 4 CORNERS REGION. PRECIP H20 PER SOUNDINGS AND MODEL DATA IS EXPECTED TO BE IN THE 150-250 PERCENT ABOVE NORMAL TODAY. MODEL QPF IS NOT TREMENDOUSLY IMPRESSIVE...BUT CONSISTENTLY IS SHOWING MODERATE TO HEAVY QPF OVR THE HYR ELEVS TODAY. CAPE IS FAIRLY MODEST...FROM 500-1000 J/KG RANGE...BUT SUFFICIENT FOR MODERATELY STRONG CONVECTION. MAIN PARAMETER THAT STANDS OUT IS THE WEAK STEERING WINDS. 00Z BOU SOUNDING SHOWS WINDS UNDER 10 KTS THRU 450 MB...AND PROGS INDICATE H7-H5 FLOW OVR OUR CWA AT UNDER 5KTS. SO...WILL SEE VERY SLOW MOVING STORMS TODAY...AND WITH ABUNDANT MOISTURE AND LLVL FORCING LATE THIS AFTERNOON...THERE IS MODERATE POTENTIAL FOR LOCAL FLOODING. IN COORD WITH SURROUNDING WFOS...HAVE ISSUED A FLASH FLOOD WARNING FOR ALL OF OUR HYR TRRN...INCLUDING THE CONTDVD...PIKES PEAK REGION...AND SANGRE DE CRISTO RANGE AS WELL AS THE ADJACENT PLAINS. HIGHEST POTENTIAL WILL BE OVR THE DVD AND UPPER ARKANSAS AS WELL AS THE SRN SANGRE DE CRISTO RANGE...BUT COULD SEE LOCALLY HEAVY RAINFALL PRETTY MUCH ANYWHERE LATER THIS AFTERNOON. LATEST NAM HINTS AT STRONG CONVECTION LINGERING OVR THE SANGRES THRU 09Z...BUT GIVEN MODEL UNCERTAINTIES WITH LOCATION AND TIMING OF HEAVIEST QPF...WILL KEEP THINGS SIMPLE FOR NOW WITH FFW RUNNING FROM 18Z-03Z. TEMP-WISE...WITH H7 TEMPS A COUPLE DEG LOWER TODAY...AND INCREASED MOISTURE AND PRECIP...MAX TEMPS OVR THE PLAINS SHOULD BE 5 DEG OR SO LOWER TODAY COMPARED WITH THU VALUES. GIVEN THE INCREASED MOISTURE...HAVE GONE ON THE LOWER END OF MODEL GUIDANCE FOR TEMPS. NERLY WINDS OVR THE PLAINS WILL ALSO HELP KEEP THINGS ON THE COOL SIDE...AS A BOUNDARY PUSHES SWD THRU THE DAY...ENDING UP AS A QUASI-STATIONARY BOUNDARY OVR THE RATON MESA BY EARLY EVE. WITH INCREASED CLOUD COVER...WILL BE ANOTHER MILD NIGHT TONIGHT. WILL SEE SOME LINGERING CONVECTION OVR THE MTNS...BUT HEAVIEST QPF SHOULD BE OVR BY 06Z OR SO. ROSE .LONG TERM... (SATURDAY THROUGH THURSDAY) NOT MUCH CHANGE IN THE EXTENDED FORECAST WITH MODELS CONTINUING TO BE IN GOOD AGREEMENT. HIGH PRESSURE OVER THE ROCKIES WILL SHIFT EAST INTO THE CENTRAL PLAINS THROUGH THE WEEKEND WITH SEVERAL DISTURBANCES WORKING ACROSS COLORADO. MOIST SOUTHEASTERLY FLOW WILL DEVELOP SATURDAY MORNING WITH A VORT MAX DRIFTING ACROSS CENTRAL COLORADO THROUGH THE AFTERNOON. UPSLOPE FLOW COMBINED WITH WEAK LIFT ALOFT WILL FIRE CONVECTION BY 18Z ALONG THE CONTINENTAL DIVIDE AND EASTERN MOUNTAINS. EXPECT THUNDERSTORM ACTIVITY TO BECOME WIDESPREAD OVER THE MOUNTAINS...PALMER DIVIDE AND ADJACENT PLAINS WEST OF I-25 BY O0Z. ABUNDANT MOISTURE AND SLOW STORM MOVEMENTS WILL LEAD TO HEAVY RAINFALL WITH THUNDERSTORMS WITH RAINFALL RATES EXCEEDING 1 INCH PER HOUR POSSIBLE. THIS WILL LEAD TO THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY OVER THE MOUNTAINS THROUGH THE EVENING HOURS. THERE IS LESS CONFIDENCE IN HOW MUCH CONVECTION WILL SPREAD OVER THE PLAINS LATE SATURDAY AFTERNOON AND EVENING. THE GFS IS GENERATING AN MCS ALONG THE PALMER DIVIDE AND SPREADING IT INTO EAST CENTRAL COLORADO DURING THE OVERNIGHT PERIOD. THE NAM IS LESS AGGRESSIVE WITH PRECIP OVER THE PLAINS. FOR NOW THE GREATEST THREAT FOR THUNDERSTORMS OVER THE PLAINS LOOKS TO BE NORTH OF HIGHWAY 50 SATURDAY EVENING. SIMILAR CONDITIONS WILL PREVAIL ON SUNDAY AS ANOTHER DISTURBANCE LIFTS NORTHEAST OUT OF THE FOUR CORNERS AREA. CONTINUED MOISTURE ADVECTION AND SOUTHEASTERLY FLOW WILL ONCE AGAIN LEAD TO THUNDERSTORM DEVELOPMENT OVER THE MOUNTAINS...SPREAD INTO THE ADJACENT PLAINS AND PALMER DIVIDE THROUGH THE EVENING. HEAVY RAINFALL WITH FLASHING FLOODING WILL ONCE AGAIN BE POSSIBLE DURING THE AFTERNOON AND EVENING...ESPECIALLY IN AREAS THAT SEE CONSECUTIVE DAYS OF HEAVY RAINFALL. THE PATTERN CONTINUES INTO MONDAY WITH THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS WITH A BETTER CHANCE OF CONVECTION MOVING OVER THE PLAINS AS SOUTHWESTERLY FLOW ALOFT INCREASES. A COLD FRONT MOVING SOUTH INTO NORTHERN COLORADO WILL ALSO PROVIDE LOW LEVEL CONVERGENCE TO ENHANCE THE THUNDERSTORM THREAT OVER THE PLAINS MONDAY EVENING. EXPECT WIDESPREAD CONVECTION TUESDAY THROUGH THURSDAY OVER SOUTHERN COLORADO WITH SEVERAL DISTURBANCES EJECTING OUT OF THE DESERT SOUTHWEST. THE PATTERN OF AFTERNOON THUNDERSTORMS DEVELOPING OVER THE HIGHER TERRAIN WILL CONTINUE WITH THE STORMS SPREADING EAST INTO THE PLAINS. THE LATEST GFS RUN IS INDICATING A BETTER CHANCE FOR THUNDERSTORMS OVER THE PLAINS...SO POPS MAY NEED TO BE INCREASED IF THIS TREND CONTINUES. HIGH TEMPERATURES WILL CONTINUE TO BE HOT ACROSS THE PLAINS WITH HIGHS IN THE 90S. THE HIGHER TERRAIN TO THE WEST WILL SEE HIGHS IN THE 70S TO 80S THROUGH THE EXTENDED. MOZLEY && .AVIATION... A BETTER CHANCE FOR TS TODAY...ESPECIALLY FOR KCOS AND KPUB. COULD SEE SOME LOCALLY HEAVY RAINFALL WITH SLOW MOVING STORMS...WHICH COULD REDUCE VIS AND CIGS FOR A PERIOD OF TIME LATER THIS AFTERNOON AND EARLY EVE. WINDS WILL SHIFT TO THE N AND E FAIRLY EARLY TODAY...AS A FRONT MOVES SWD OVR THE PLAINS...BUT WINDS SHOULD REMAIN ON THE LIGHT SIDE. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR COZ058>068-072>084-087-088. && 44/88
Hazardous weather outlook, Jul 30, 6:47 AM MDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 647 AM MDT FRI JUL 30 2010 COZ058>089-093>099-311300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 647 AM MDT FRI JUL 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND ADJACENT PLAINS THIS AFTERNOON AND EVENING. SMALL HAIL UP TO DIME SIZE MAY ACCOMPANY THE STRONGER STORMS...BUT THE MAIN THREAT WILL BE FROM LOCALLY HEAVY RAINFALL WHICH WILL BRING THE POTENTIAL FOR FLASH FLOODING. THE MOUNTAIN AREAS WILL BE PARTICULARLY SUSCEPTIBLE TO ROCK AND MUD SLIDES FROM STORMS PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE POTENTIAL FOR THUNDERSTORMS WILL CONTINUE EACH AFTERNOON AND EVENING FROM SATURDAY THROUGH THURSDAY ALONG THE CONTINENTAL DIVIDE AND EASTERN MOUNTAINS...ALONG WITH THE PALMER DIVIDE AND WEST OF THE INTERSTATE 25 CORRIDOR. SLOW STORM MOVEMENTS AND ABUNDANT MOISTURE WILL LEAD TO AN INCREASED POTENTIAL FOR FLASH FLOODING SATURDAY...SUNDAY AND MONDAY OVER THE MOUNTAINOUS TERRAIN WHERE RAINFALL RATES OVER 1 INCH PER HOUR WAS POSSIBLE. INCREASED STORM MOTIONS BY TUESDAY WILL REDUCE THE FLASH FLOW RISK HOWEVER AREAS THAT SEE HEAVY RAINFALL FOR MULTIPLE DAYS WILL BE SUSCEPTIBLE TO FLASH FLOODING. THERE IS LESS CERTAINTY IN THUNDERSTORM ACTIVITY OVER THE PLAINS. A WEAK COLD FRONT WILL AID IN PRODUCING THUNDERSTORMS NORTH OF HIGHWAY 50 ON SATURDAY. THE POTENTIAL FOR THUNDERSTORMS OVER THE PLAINS INCREASES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 1200 PM MDT OVER THE CONTINENTAL DIVIDE...UPPER ARKANSAS VALLEY...SANGRE DE CRISTO RANGE...AND PIKES PEAK REGION INCLUDING TELLER AND NORTHERN EL PASO COUNTIES. 44/88
In the hours before
Special weather statement, Jul 30, 1:59 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 159 PM MDT FRI JUL 30 2010 COZ089-093-302030- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- 159 PM MDT FRI JUL 30 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN CROWLEY COUNTY IN SOUTHEAST COLORADO... NORTH CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ORDWAY...OR 22 MILES NORTHWEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE SOUTHWEST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... ORDWAY. OLNEY SPRINGS. MANZANOLA. CROWLEY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 30, 2:14 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
214 PM MDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 3 NW ORDWAY 38.25N 103.79W
07/30/2010 E0.88 INCH CROWLEY CO PUBLIC
&&
TLMSpecial weather statement, Jul 30, 2:33 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 233 PM MDT FRI JUL 30 2010 COZ089-093-302100- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- 233 PM MDT FRI JUL 30 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL CROWLEY COUNTY IN SOUTHEAST COLORADO... NORTH CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... AT 228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF ROCKY FORD...OR 14 MILES NORTHWEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE SOUTHWEST AT 5 MPH. LOCATIONS IMPACTED INCLUDE...AREAS ARROUND ROCKY FORD AND MANZANOLA. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:37 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 17 hr |
| Jul 30, 12:58 PM MDT | Areal Flood Advisory | PUB | Costilla | 51 min |
| Jul 30, 1:38 PM MDT | Areal Flood Advisory | PUB | Costilla | 66 min |
| Jul 30, 1:47 PM MDT | Areal Flood Advisory | PUB | Alamosa, Saguache | 41 min |
| Jul 30, 2:26 PM MDT | Areal Flood Advisory | PUB | Fremont, Saguache | 2 hr |
| Jul 30, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 40 min |
| Jul 30, 3:12 PM MDT | Flash Flood Warning | PUB | Crowley | 108 min |
| Jul 30, 3:20 PM MDT | Areal Flood Advisory | PUB | El Paso | 74 min |
| Jul 30, 3:53 PM MDT | Flash Flood Watch | PUB | Alamosa, Bent, Chaffee, Conejos, Costilla, Crowley and 13 more | 29 hr |
| Jul 30, 5:00 PM MDT | Areal Flood Advisory | PUB | El Paso | 80 min |
| Jul 30, 5:21 PM MDT | Areal Flood Advisory | PUB | Pueblo | 84 min |
| Jul 30, 5:25 PM MDT | Areal Flood Advisory | PUB | Chaffee, Fremont | 3 hr |
| Jul 30, 5:50 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.